# SDR DALA2018033102145

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 62,845 hours, 23,467 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FORWARD ANGLE CRACKED AT FWD END, RBL 48, BS 660. REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM AND DWG.
